# SDR DALA2022032201861

- Difficulty date: March 19, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,890 hours, 40,569 cycles
- System (JASC): 5711 · Wing Spar
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (3 EA) ON INTERNAL DOUBLER, RH FRONT SPAR LOWER SIDE (IN REF SETTLEMENT AREA OF REFUEL ACCESS PANEL LATCHES). SUMMARY OF NRC 00079: INTERNAL DOUBLER, RH FRONT SPAR LOWER SIDE WAS REPAIRED PER ERA 598025-14 REV. ORIGINAL, PRI REV. 0 AND SRM 57- 40-01 REPAIR 3 FIG. 201 AND 202. ASSOCIATED ER/A 14-598025 ADDED FOR AC 9514. (LP #2162243)
